MathSciNet Relay Station
MathSciNet bibliographic data
MR744630 46H70 (17C65 46K05)
Aupetit, B.; Youngson, M. A. On symmetry of Banach Jordan algebras. Proc. Amer. Math. Soc. 91 (1984), no. 3, 364–366.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement